# SDR F3LA2022052000040

- Difficulty date: May 17, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07967
- Aircraft time: 14,579 hours, 6,419 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 13,281 hours, 5,703 cycles
- System (JASC): 2612 · Fire Detection
- Part: Nozzle
- Part number: 2085M31G03
- Part serial: PAT350R5
- Condition: Leaking
- Location: Zone 400
- Part time: 4,294 hours, 1,962 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DISCREPANCY: REFERENCE LP 242985 ITEM 1 AFTER LANDING. ENG 1  FIRE ECAM DISCHARGED BOTH AGENT 1 AND AGENT 2 AFTER AGENT 2 DISCHARGED INDICATION WENT OUT.
CORRECTIVE ACTION: REFERENCE LP232985 ITEM 1; REMOVED ENG #1 INSPECTED REPAIRED AND REINSTALLED REF AMM 71-00-51-000-803-A + AMM 71-00-51-400-803-A SEE ALSO LP242986, LP242987, LP242988, AND NR# S 124682, 124683, 124684, 124685, 124687, 124688, 124689, 124690, 124691, 124692 OPS TEST NORMAL NO LEAKS FOUND OK TO CONTINUE.
